Crossref journal-article
JSTOR
The Annals of Mathematics (1121)
Bibliography

Ledrappier, F., & Young, L.-S. (1985). The Metric Entropy of Diffeomorphisms: Part I: Characterization of Measures Satisfying Pesin’s Entropy Formula. The Annals of Mathematics, 122(3), 509.

Authors 2
  1. F. Ledrappier (first)
  2. L.-S. Young (additional)
References 0 Referenced 363

None

Dates
Type When
Created 19 years, 4 months ago (April 24, 2006, 8:49 a.m.)
Deposited 7 years, 4 months ago (April 17, 2018, 4:14 p.m.)
Indexed 1 day, 14 hours ago (Aug. 29, 2025, 6:27 a.m.)
Issued 39 years, 9 months ago (Nov. 1, 1985)
Published 39 years, 9 months ago (Nov. 1, 1985)
Published Print 39 years, 9 months ago (Nov. 1, 1985)
Funders 0

None

@article{Ledrappier_1985, title={The Metric Entropy of Diffeomorphisms: Part I: Characterization of Measures Satisfying Pesin’s Entropy Formula}, volume={122}, ISSN={0003-486X}, url={http://dx.doi.org/10.2307/1971328}, DOI={10.2307/1971328}, number={3}, journal={The Annals of Mathematics}, publisher={JSTOR}, author={Ledrappier, F. and Young, L.-S.}, year={1985}, month=nov, pages={509} }